# SDR CALA2025102110343

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N27263
- Make and model: Boeing 737-8
- Aircraft serial: 66595
- Aircraft time: 14,490 hours, 4,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG37470
- Condition: Dislodged
- Location: Zone 800
- Part time: 14,472 hours, 4,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE COMING OUT OF BUSTLE. DOOR 1L SLIDE CAME OUT OF CONTAINER, DID NOT DEPLOY.  COMPLIED WITH RENDER SAFE CHECKLIST FORM 46-0035.  REMOVED DOOR 1 LEFT SLIDE PACK ASSLY REF AMM 25-66-01.  INSTALLED NEW SLIDE ASSLY AT DOOR 1L, REF AMM 25-66-01 AND IPC 25-66-01-01 ITEM 420.
